# SDR IPXA2022081085094

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: A5398673320500
- Part serial: NSN
- Condition: Cracked
- Location: Ths Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CTHS COMPARTMENT WEB BENT BETWEEN FR 86 AND 87 AT STRGR 38.REMOVED AND REPLACED IAW SRM 51-40-21.
